# SDR 2022FA0000267

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXECUTION OF TASK CARD 55-880-00-01 CRACK WAS FOUND BETWEEN STA101.90 AND STA 129.50 ON LH HORIZONTAL STABILIZER SKIN. CRCK BETWEEN STA92.70 AND STA101.90 ON RH HORIZONTAL STABILIZER LOWER SKIN.
